Depo provera how soon is it effective

Common Questions and Answers about Depo provera how soon is it effective

depo-provera

If you read up on it you can find out that depo is not 100% effective in some women. Although it is rare to concieve it is still possible. Anything is possible. Main thing I can think of is to ask your doctor for a pregnancy test a few weeks before your next shot always. For the pill, depo and other means of birth control are NEVER 100%. Even women who have their tubes tied get pregnant.
I asked my doctor if the Depo could have caused this but he couldn't give me an answer. I checked into the possibility of Chantix causing these symptoms, but it seems like the Depo is the culprit. I take 200mcg of Synthroid daily but the other symptoms still remain, today was very painful to walk due to the muscle and joint pain in my legs and feet. I would like to know how many other women were diagnosed Hypothyroid or Hashimotos auto immune thyroid disease after stopping their injections.
My doctor recomended the Pill first but after not being able to remember to take it due to my active schedule he told me about Depo Provera. I started it and immediately loved it because i had no period at all after 3 months. Very rarely over the last 7 years i would spot but never enough to do anything about it and just figured it due to stress. It high school i was very active, track, basketball, volleyball anything.
It will kill your looks eventually. Depo Provera is used to chemically castrate criminals. It is a strong hormone. Even people that started out beautiful, losing weight, and happy finally trace their later health problems to it. I hope this helps.
eat healthy stay fit and excersize. depo is stored in fat and thats why it stays as long as it does....all the weight gain from depo has depo in it!!! do your best to lose any weight gained on it and drink lots of water. feel free to e-mail me and i can answer any questions you might have. love and hugs....
what if you started the depo shot and then recintly had sex about a month after getting then discoverded constant spotting then when it came around to your period you didn't have it. is this just because of the depo shot or is because i have a possibility of being pregnant.?
anyway, I'm so happy you finally got AF, you started taking provera 2 days or so before me so hopefully I'll get it soon. Rain.. we will have af soon!! hopefully, I'm so ready for it. TMI, but I did have some pinkish/brownish discharge when I wipe so hopefully that means AF will be here sometime today.
As soon as you go off, your body will start to get rid of the Depo Provera. It is not instant. It takes time because it is stored in your tissues (fat, muscle). But I assure you you will get back to normal and have a much happier, thinner life. You will be happy with your first period, when it finally returns. We are supposed to have them, it is unhealthy not to. The weight will be the hardest you ever lose, but there is a quick way.
24 which proves that I definitely ovulated. So it seems the clomid is doing what it is suppose to. The only problem, is it does not help with conception or implantation. That is all on our own individual bodies. It only helps with ovulation. I have heard that clomid can cause thick mucus. So there are things you can do during your fertile window to prevent that from happening.
From what i read above, many of you took several pregnancy tests and the results were negative, but your doctors said you were?? I really want to get pregnant. This is my first month with out the IUD... How long is it going to take? Or, am i already there? Last question, Why do you have to wait for a missed period to take the HPT?? or, 3 days before the missed period? why?
I have heard that after coming off the Depo is usually takes over a year to become preganat. Thedepo is a nasty little med!! i am a GYN nurse and some of our Dr. wont even use it unless women are planning on not having any more children! But, I'm sure there are women out there who have gotten pregnany in less than a year! Just do alot of BD'ing!
She tested my thyroid,2 diff pcos hormones, diabetes, male hormone, woman hormone and I think that is it. So when I get my results I will know and keep everyone posted. I too doubt that it is namely PCOS, I have always thought it was severe endo.
Hi, it's not a silly question at all. I'm older than you, however I had endometriosis all of my life and had 3 surgeries because my case was so severe. I do recall taking Lupron for about 6 months and constantly "felt pregnant.
( I thought maybe that is why it fell out) How soon can u get pregnant after removal? I had spotting for a couple of days, and now it is the waiting game :) How long should I wait to take another one?
) however, you are correct worrying will not help. By the way - please consider depo-provera. It is safer than the pill. YOu have less chance of forgetting and getting pregnant.
Hi, How are you? What symptoms are present? Depo-Provera is a birth control method made up of a hormone similar to progesterone with 99 % effective rate. This is given as an injection once every 12 weeks to remain fully protected. If discontinued, the risk of pregnancy is possible as soon as three to four months after the last shot. However, side effects such as headaches, changes in appetite, weight gain, and change in the menstrual cycle may be observed.
I don't think you have anything to worry about with ttc on this BCP, i have been ttc for 19 months and i'm still not pregnant and i was on depo-provera for 2 and a half years.
Birth control with Depo-Provera begins immediately after the first shot if given within the first five days of your menstrual period. How Effective Is Depo-Provera? Depo-Provera is 99% effective in preventing pregnancy. Again, it does not prevent spreading of STDs. To help protect yourself from STDs, use a latex male condom each time you and your partner have sex.
When the time is right you'll see how surprising it is. And try to occupy yourself, i know the wait is tough, we have been trying and i been planning for our wedding in April at the same time so the wait is not so tough for me. it would be great to walk down the aisle 12 weeks pregnant if i am now.
Please tell me what this is, how I can get rid of it and how I might be able to prevent it from coming back.
Then on the day my actual period was suppose to arrive I had pink spotting. I took a pregnancy test and it was negative. ??? Is it too early to test? How long should I wait? Could I be prengant? Since February is a short month, could it take longer for me to implant?
This could be the case. Some women get heavy bleeding...it depends on how long it stays and how soon it is before your AF is supposed to arrive.
I've gone on the depo after all three of my babies right away and it never effected my milk supply. My doctors have said it doesn't have any effect on your supply. One of the times I was on it I didn't have insurance and I think it was around $60 each time but cost is going to depend on your clinic, at my clinic I just had a nurse appointment to get it each time. Other long term birth controls are the IUD, there is one with hormones and one without, they are good for 5 years.
Thanks for your help. I always thought it would be unlikely that anyone would be able to say, "THIS is the problem & THIS is how you fix it....", but it was worth a shot. Incidently, my eyes have improved hugely over the last 24 hours after the use of some eye drops... I'm thinking it might have been blepharitis as the eye drops I used were supposed to heal it. Thanks again. Alex.
I went with the Depo-Provera shot, and my only side effects, besides being hungry more often (but I get fuller faster, so it balances out), is that I'm a little more depressed (but I was already prone to depression before the shot). The ultimate goal is to not have a cycle, so the endometrial tissue, both where it should be and where it shouldn't be, doesn't bleed, so no scar tissue, etc. From what I've heard, if there's no blood flow to the endo, then it can actually shrink.
So my doctor said that I was too young to get a hysterectomy, and that he wouldnt do it anyway even if thats what I wanted, so he put me on this medication called lupron, it caused me to go into an artificial menapause state, and I was so missurable on it I hated anyone who crossed my path, and now I know that it is far worse than the actual menapause it self.
Yes, a week is much too soon to m/c. Could have been a cyst or something. Do you feel better now...no symptoms??
If you are on the birth control pill, you can continue to take the active pills to skip over your period. That is the only way to skip over a period, as nothing else can do that.
Only time will tell right now. I hope i will be ok..
have any ideas as to why this happened? Did you get put on BC? How long before it will be effective...did they say? I hope it will make you more comfortable so you can enjoy your relationship and still be protected. God bless...
MedHelp Health Answers